# SDR WVER2017020394605

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 17,216 hours, 16,114 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242001010
- Part serial: SB0774
- Condition: Damaged
- Location: Zone 400
- Part time: 17,216 hours, 16,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER OUTBOARD TRANS COWL TRACK NYLON INSERT SCREW HOLES ELONGATED.
